# SDR ASOA20131230143

- Difficulty date: December 30, 2013
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N41104
- Make and model: Emb EMB-145XR
- Aircraft serial: 145646
- Aircraft time: 31,739 hours, 17,836 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Panel
- Part number: 7137215501
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CENTER CABIN OVERHEAD EMERGENCY EXIT LIGHT SIGN WAS REPORTED INOPERATIVE.  MX R & R THE LIGHT PANEL ASSY WITH OPS CHECKED SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
